# SDR 0501109601

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 78,598 hours, 71,556 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT AT FL340 THE CABIN ALTITUDE ROSE ABOVE 10,000 FEET. CREW PERFORMED AN EMERGENCY DESCENT, COMPLIED WITH COM, UTILIZED THE RED BORDERED CHECKLIST, AND DIVERTED TO DEN. CABIN PRESSURE WAS REGAINED AT FL180 BUT CABIN MASKS HAD DEPLOYED. LANDING WAS UNEVENTFUL AND MAINTENANCE AT DEN REPLACED THE LEFT TURBINE NOZZLE SHUTOFF VALVE, THE LEFT AUGMENTATION VALVE, AND BOTH WATER SEPARATOR ICE SCREENS. THE AIRCRAFT HAS RETURNED TO SERVICE.
